These past few days, I have been feeling a bit under the weather. Don't know. Probably because it is that time of month when hormones rage. My legs bother me constantly especially at night. I put pillows under it, put pain relievers like efficascent oil and salonpas patches. Sometimes, it helps sometimes it doesn't. I've been to the ortho doc to have it checked liked last year but he said i'll probably just need to have to walk and stretch more than usual. I did that. I usually walk going to work and going home but it's still there. I don't wanna take pain relievers all the time because it's not really the solution. Just this week, been to the megaclinic ortho again and this time I was entertained by Dr. Martinez who prescribed me myonal , a muscle relaxant to ease my stiff neck, back and shoulder pains. I was also given 6 sessions of physical therapy, it's just that my first session will be on June 6 pa because the therapists are fully booked already. He was really nice and very accomodating. If you ever need to see an ortho for your pains, you might want to ask for Dr. Martinez whose schedule is from 12-4. I digress,I will have to say that it really pays to be employed by a company with a good health card as benefit. As for us, we are under Icare and so far all my consultations and my children are free.
Anyway, just yesterday i finished the last tablet of omepron which is supposed to cure or at least control my hyperacidity. Also, I still have to start on taking the antibiotics prescribed by my obgyne. This morning when i stepped on the scale i tipped at past 120 lbs when I should have been below it. My target is 115 lbs but i do not seem to be getting headway on losing pounds. I figured if i could lose just 5 pounds, I will be able to reduce my waist measurement. Really it matters to me. But what i lack in control, I also lack in resolve. Hayy..What is happening to me. Probably have something to do with the husband going overseas for work.
I had a haircut but it didn't give me the confidence boost that i expected. But it's ok.